# SDR TSAA0526026

- Difficulty date: June 25, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- Engine: Pwa JT8D9A
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 899929
- Part serial: 0499
- Condition: Failed
- Location: Nr 2 Eng Ovrht
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING PUSHBACK AND PRIOR TO ENGINE START, THE CREW NOTED NR 2 ENGINE OVERHEAT INDICATION ILLUMINATED.  THE CREW COMPLETED THE ENGINE OVERHEAT AND ENGINE FIRE CHECK LISTS AND DISCHARGED BOTH ENGINE FIRE EXTINGUISHER BOTTLES.  AFTER DISCHARGING THE BOTTLES, THE INDICATION REMAINED ILLUMINATED.   RETURNED TO GATE.  MAINTENANCE R & R NR 2 ENGINE LOWER FIRE AND OVERHEAT ELEMENT. ENGINE RUN OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
